# SDR FDEA201105211925

- Difficulty date: May 21, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1200, FLOORBEAM UPPER FLANGE GOUGED BL 0 TO LBL 64.  FOUND OUT OF LIMITS IAW SRM 53-00-51 DETAIL III.   REPAIRED FLOORBEAM AT STA 1200 LBL 19.5 IAW SRM 53-00-51 DETAIL 1, AND REPAIR 3. BLENDED GOUGES;   L=2.5, W=1.0, D=.002, ORIGINAL MATERIAL WAS .125, FOUND TO BE WITHIN LIMITS PER SRM 53-  00-51, FIG.101, DETAIL 3. MAJOR REPAIR
